# SDR UIEA2014090200416

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,814 hours, 915 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00958
- Part serial: D01125
- Condition: Faulty
- Location: Cooling Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FORWARD EQUIPMENT VLV STATUS MSG.  R & R WITH NEW EQUIPMENT COOLING INDICATION PC CARD ASSEMBLY & GND TEST OK IAW AMM 21-58-24 401.  ENG RUN BY CREW.
